# SDR LR7A08064

- Difficulty date: May 13, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,961 hours, 25,591 cycles
- System (JASC): 7130 · Engine Fireseals
- Part: Fire Seal
- Part number: 3635577
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC7201, FOUND NR 2 ENGINE FIRESEAL COLLAR ASSEMBLY FLANGE CRACKED.  WELD REPAIR ACCOMPLISHED IAW LAC MEA 382-54-08-028.
